# SDR SWAA2021091548766

- Difficulty date: July 27, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT HAND ESCAPE SLIDE LT. L732 IS INOP. / [01] RE-LAMPED AFT LEFT HAND ESCAPE SLIDE LT. L732. OPS CHECK GOOD.; [02] VERIFIED RE-LAMPED AFT LEFT HAND ESCAPE SLIDE LT. L732. OPS CHECK GOOD.
